Alert archive / Texas / River Flood Warnings in 2017
River Flood Warning 27, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Apr 11, 2017, 2:18 PM CDT for Franklin County, Morris County, Titus County, Texas. It took effect at Apr 13, 2017, 1:00 AM CDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2017, 2:18 PM CDT (19:18 UTC)
- In effect from
- Apr 13, 2017, 1:00 AM CDT
- Expired
- Apr 17, 2017, 10:05 AM CDT
- In force
- 4 days
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Franklin County, TX, Morris County, TX, Titus County, TX
The radar
The Shreveport radar (KSHV), 132 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point White Oak Creek near Talco (WOCT2).
- Action stage
- 15.5 ft
- Minor stage
- 16 ft
- Moderate stage
- 19 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07343500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Apr 11, 12:42 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Apr 11, 12:42 PM CDT, 1 hour 36 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 1242 PM CDT Tue Apr 11 2017 .AVIATION... A weak frontal boundary across the region will maintain light and variable winds this afternoon. MVFR ceilings across the region to mainly persist, becoming IFR/LIFR, along with visibilities, after 12/10Z. Otherwise, conditions to gradually improve to MVFR from 12/15Z to 12/18Z. /05/ && .PRELIMINARY POINT TEMPS/POPS... SHV 61 80 62 83 / 10 20 20 10 MLU 60 80 61 83 / 30 20 20 10 DEQ 56 76 61 79 / 10 10 10 20 TXK 58 77 62 80 / 10 10 10 20 ELD 58 78 60 83 / 20 10 10 10 TYR 62 79 61 81 / 10 20 20 20 GGG 61 79 61 82 / 10 20 20 20 LFK 62 83 62 83 / 20 20 20 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 05
Hazardous weather outlook, Apr 11, 12:20 PM CDT, 1 hour 58 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 1220 PM CDT Tue Apr 11 2017 ARZ073-LAZ005-006-010>014-017>022-TXZ149-152-153-165>167-121730- Union-Lincoln-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine- Natchitoches-Winn-Grant-Caldwell-La Salle-Cherokee-Nacogdoches- Shelby-Angelina-San Augustine- 1220 PM CDT Tue Apr 11 2017 This Hazardous Weather Outlook is for portions of south central Arkansas...north central Louisiana...northwest Louisiana...east Texas and northeast Texas. .DAY ONE...This Afternoon and Tonight... Areas of showers, along with a few embedded thunderstorms, will continue across much of the area this afternoon, shifting eastward into mainly north central Louisiana by later this afternoon and evening. Brief periods of minor renewed flooding across areas which experienced very heavy rainfall yesterday evening, will be the main weather threat. Rainfall will diminish by later tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Isolated to scattered showers and thunderstorms will return back into the area later in the weekend and into early next week. However, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators and storm spotters is not anticipated through tonight. ARZ050-051-059>061-070>072-LAZ001>004-OKZ077-TXZ096-097-108>112- 124>126-136>138-150-151-121730- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Caddo-Bossier-Webster-Claiborne-McCurtain-Red River- Bowie-Franklin-Titus-Camp-Morris-Cass-Wood-Upshur-Marion-Smith- Gregg-Harrison-Rusk-Panola- 1220 PM CDT Tue Apr 11 2017 This Hazardous Weather Outlook is for portions of southwest Arkansas...northwest Louisiana...southeast Oklahoma and northeast Texas. .DAY ONE...This Afternoon and Tonight... Showers and thunderstorms continue to taper off from north to south this afternoon. Therefore, no hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Isolated to scattered showers and thunderstorms will return back into the area later in the weekend and into early next week. However, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators and storm spotters is not anticipated through tonight. 19
In the hours before
Local storm report, Apr 11, 8:42 AM CDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
842 AM CDT TUE APR 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM FLASH FLOOD DE QUEEN 34.05N 94.34W
04/11/2017 SEVIER AR TRAINED SPOTTER
WATER RESCUES IN DE QUEEN FROM WATER IN
HOMES FROM 2- 5 AM. NUMEROUS ROAD CLOSURES
IN FLOODED AREAS AROUND TOWN INCLUDING TALL
PINES ROAD, AND ROCKAFELLER STREET AND ROADS
NEAR THE FAIRGROUND.
&&
MBMLocal storm report, Apr 11, 9:52 AM CDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
952 AM CDT TUE APR 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG LINDEN 33.02N 94.37W
04/10/2017 CASS TX LAW ENFORCEMENT
WIDESPREAD TREES DOWN ACROSS COUNTY.
&&
MBMThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 7:09 PM CDT | Special Weather Statement | SHV | Gregg | 51 min |
| Apr 10, 7:13 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Rusk, Smith | 47 min |
| Apr 10, 7:21 PM CDT | Tornado Warning | SHV | Gregg, Rusk, Smith | 24 min |
| Apr 10, 7:39 PM CDT | Severe Thunderstorm Warning | SHV | Red River | 66 min |
| Apr 10, 7:45 PM CDT | Tornado Warning | SHV | Gregg, Rusk | 30 min |
| Apr 10, 7:49 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass, Morris, Titus | 56 min |
| Apr 10, 8:11 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Panola, Rusk | 49 min |
| Apr 10, 8:16 PM CDT | Tornado Warning | SHV | Gregg, Harrison, Rusk | 29 min |
| Apr 10, 8:24 PM CDT | Special Weather Statement | SHV | Camp, Franklin, Gregg, Titus, Upshur | 36 min |
| Apr 10, 8:46 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Camp, Cass, Morris, Titus | 44 min |
| Apr 10, 9:01 PM CDT | Special Weather Statement | SHV | Harrison | 44 min |
| Apr 10, 9:13 PM CDT | Areal Flood Advisory | SHV | Gregg, Harrison, Panola, Rusk | 2 hr |
| Apr 10, 9:13 PM CDT | Special Weather Statement | SHV | Upshur | 47 min |
| Apr 10, 9:17 PM CDT | Severe Thunderstorm Warning | SHV | Upshur, Wood | 58 min |
| Apr 10, 9:20 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Panola, Rusk | 40 min |
| Apr 10, 10:11 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Marion, Upshur | 35 min |
| Apr 10, 11:21 PM CDT | Special Weather Statement | SHV | Upshur | 39 min |
| Apr 11, 12:15 AM CDT | Special Weather Statement | SHV | Camp, Marion, Morris, Upshur | 30 min |
| Apr 11, 1:15 AM CDT | Special Weather Statement | SHV | Cass | 60 min |
| Apr 11, 1:41 AM CDT | Areal Flood Advisory | SHV | Bowie, Camp, Franklin, Morris, Titus, Wood | 2 hr |
| Apr 11, 5:08 AM CDT | Areal Flood Warning | SHV | Cass | 112 min |
| Apr 11, 5:18 AM CDT | Special Weather Statement | SHV | Nacogdoches, Panola, Shelby | 57 min |
| Apr 11, 6:55 AM CDT | River Flood Warning | SHV | Gregg | 49 hr |
| Apr 11, 7:05 AM CDT | Areal Flood Advisory | SHV | Gregg, Rusk, Smith, Upshur, Wood | 115 min |
| Apr 11, 10:02 AM CDT | River Flood Warning | SHV | Smith, Wood | 6 days |
| Apr 11, 2:39 PM CDT | River Flood Warning | SHV | Bowie, Cass, Morris | 13 days |
| Apr 10, 7:36 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Claiborne, Webster | 54 min |
| Apr 10, 7:41 PM CDT | Tornado Warning | SHV | Bossier, Webster | 34 min |
| Apr 10, 8:31 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Webster | 59 min |
| Apr 11, 12:21 AM CDT | Special Weather Statement | SHV | Lincoln, Union | 39 min |
| Apr 11, 5:14 AM CDT | Special Weather Statement | SHV | Bossier | 61 min |
| Apr 10, 7:21 PM CDT | Special Weather Statement | SHV | Columbia, Lafayette | 39 min |
| Apr 10, 10:19 PM CDT | Special Weather Statement | SHV | Union | 41 min |
| Apr 10, 11:14 PM CDT | Areal Flood Advisory | SHV | Columbia, Union | 3 hr |
| Apr 11, 2:28 AM CDT | Special Weather Statement | SHV | Lafayette | 62 min |
Nearby
River Flood Warnings in Texas, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.